Computing Publications

Publications Home » Efficient Patterns for Model Chec...

Efficient Patterns for Model Checking Partial State Spaces in CTL & LTL

Adam Antonik, Michael Huth

Electronic Journal Article
Electronic Notes in Theoretical Computer Science
Volume 158
pp.41–57
May, 2006
Elsevier
Notes

Proceedings of the 22nd Annual Conference on Mathematical Foundations of Programming Semantics; 24-27 May 2006, Genova, Italy

PDF of full publication (185 kilobytes)
(need help viewing PDF files?)
BibTEX file for the publication
Copyright notice

Attached PDF document is preliminary version only.

N.B.
Conditions for downloading publications from this site.
 

pubs.doc.ic.ac.uk: built & maintained by Ashok Argent-Katwala.